Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having back ache, difficulty in bending, spasm of back muscles. What treatment should be done?

I am suffering from severe backache with difficullty in bending forward since 5 days. am 80 years old. I took treatment from my family physician ( diclofenac with thiocochicoside 4mg twice daily), as he feels its just spasm of back muscles. Even after taking treatment my symptoms are getting aggravated. kindly guide me how to go ahead?/
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You seem to be having back ache due to osteoarthritis. In addition to the pain killers and muscle relaxants you are already taking, you need to have a complete bed rest, do a hot fomentation till the acute pain subsides. Applying a local analgesic gel on the area will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor